欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  12 篇文章
     
     
 
Buffon’s Needle Algorithm to Estimate π

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 3 Page: 275-279
       
 
Understanding the Assembly Mechanism of Proteins from Monte Carlo Simulations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 3 Page: 280-292
       
 
History-by-History Variance in Monte Carlo Simulation of Radiation Interactions with Matter

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 3 Page: 293-306
       
 
The Uncertainty Principle in Terms of Isoperimetric Inequalities

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 3 Page: 307-311
       
 
Existence and Uniqueness for the Boundary Value Problems of Nonlinear Fractional Differential Equation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 3 Page: 312-323
       
 
New Result for Strongly Starlike Functions

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 3 Page: 324-328
       
 
Multi-Objective Mathematical Model for the Optimal Time to Harvest Sugarcane

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 3 Page: 329-343
       
 
Standardization of Winning Streaks in Sports

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 3 Page: 344-357
       
 
Existence of a Limit Cycle in an Intraguild Food Web Model with Holling Type II and Logistic Growth for the Common Prey

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 3 Page: 358-376
       
 
L0 Regularization for the Estimation of Piecewise Constant Hazard Rates in Survival Analysis

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 3 Page: 377-394